RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 2, Pages 244–256 (Mi tmf5439)  

This article is cited in 1 scientific paper (total in 1 paper)

Relativistic particle with action that depends on the torsion of the world trajectory

V. V. Nesterenko


Abstract: A generalized Hamiltonian formalism is constructed for a relativistic particle with torsion in a $D$-dimensional spacetime. The complete set of constraints is found and separated into first-and second-class constraints. The canonical quantization of the theory is treated on this basis. For $D=3$ in the sector of the theory without tachyon states, a spectral equation relating the square of the mass of a state to its spin and the parameters of the model is obtained. With increasing spin, the mass of the state decreases. Various forms of wave equation are constructed in operator form, and the particle propagator is found. The possibility of describing states with integer, half-integer, and continuous values of the spin ($D=3$) in the framework of this model is demonstrated.

Full text: PDF file (1332 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:2, 169–178

Bibliographic databases:

Received: 01.06.1990

Citation: V. V. Nesterenko, “Relativistic particle with action that depends on the torsion of the world trajectory”, TMF, 86:2 (1991), 244–256; Theoret. and Math. Phys., 86:2 (1991), 169–178

Citation in format AMSBIB
\Bibitem{Nes91}
\by V.~V.~Nesterenko
\paper Relativistic particle with action that depends on the torsion of the world trajectory
\jour TMF
\yr 1991
\vol 86
\issue 2
\pages 244--256
\mathnet{http://mi.mathnet.ru/tmf5439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107705}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 2
\pages 169--178
\crossref{https://doi.org/10.1007/BF01016168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GH61300008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5439
  • http://mi.mathnet.ru/eng/tmf/v86/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zima, S. A. Fedoruk, “Covariant quantization of $d=4$ Brink–Schwarz superparticle with using of Lorentz harmonics”, Theoret. and Math. Phys., 102:3 (1995), 305–322  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:168
    Full text:65
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020